# SDR FDEA201004221292

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 79,463 hours, 29,956 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Manifold Failure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, RECEIVED LEVEL 3 MANIFOLD NR 1 FAIL ALERT. AIR SYS ISOLATED PROPERLY AND ALERT WENT AWAY. DIVERTED AND LANDED WITHOUT INCIDENT.   R & R LT WING MANIFOLD FAILURE DETECTION PRESSURE SWITCH IAW. MM36-23-03-4.  PERFORMED TEST IAW 36-23-03.  R & R (2)EA CLAMPS ON LT WING ANTI  ICE VALVE IAW MM 30-11-02-2 PERFORMED  LEAK CHECK AND OP'S IAW 30-11-00-5 NO LEAKS NOTED.  AS A PRECAUTION R & R MANIFOLD FAILURE DETECTION THERMAL SWITCH AT SLAT TRACK NR 3 ON  LT WING IAW MM 36-23-04-2 PERFORMED ADJUST AND TEST IAW ABOVE REF AND 36-10-02/501 ACFT OK FOR SERVICE.
